# SDR DL72S953460

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554590
- Condition: Corroded
- Location: Fs 680-715
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL INSPECTION, EXTENSIVE CORROSION WAS FOUND ON THE SKIN ALONG STRINGER 28R AT STATIONS 680, 689, AND 715.  REPAIRED IN ACCORDANCE WITH BACO S/B 727-53A0203, R2, A SKIN SPLICE FROM STA 680 TO STA 715 BETWEEN STRS 26L AND 26R WAS INSTALLED.
